Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
forbawston

accutane making face look red, dry and blotchy

Recommended Posts

i don't know what to believe. i'm going into my third month on tane still with no results. i have broken out on my chin with two cysts and other cysts are bigger than ever. on top of this mess, my face is so dry and red with splotches of red all over. it's awful.

will my skin return to normal after tane or will it always look red and splotchy?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×